×

On contact structure of hypersurfaces in complex manifolds. II. (English) Zbl 0126.38003


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. KOTO, Some theorems on almost Kahlerian spaces, J. Math. Soc. Japan, 12(1960), 422-433. · Zbl 0192.28303
[2] M. OKUMURA, Some remarks on space with a certain contactstructure, Thoku Math J., 14(1962), 135-145. · Zbl 0119.37701
[3] S. SASAKI AND Y. HATAKEYAMA, On differentiable manifolds with contact metri structures, J. Math. Soc. Japan, 14(1962), 249-271. · Zbl 0109.40504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.